# SDR SCNA20190516064

- Difficulty date: May 16, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 61,235 hours, 21,612 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 28 LOOSE RIVETS ON R/H WING INBOARD UPPER LEADING EDGE PANEL. REMOVED THE 28 LOOSE FASTENERS AND PREPARED AREA FOR NDT INSPECTION.  HFEC OPEN HOLE AND COUNTERSINK INSPECTION ACCOMPLISHED.  4 EACH COUNTERSINKS CRACKED IN SKIN ONLY.  MOVED PNEUMATIC MANIFOLD DUCT TO THE SIDE AND VACUUMED OUT SWARF.  4 CRACKED FASTENER HOLES WILL BE REPAIRED.  INSTALLED FASTENERS EXCEPT ONE, FABRACATED RADIUS BLOCK ALIDOINED AND PRIMED FOR THE REMAINING FASTNER. INSTALLED REMAINING FASTENER AND RADIUS BLOCK.  ALL ACCESS RESTORED.  LEAK CHECK OF DUCT WAS GOOD. CLOSED PANEL .
